MAUDE Adverse Event Report: AV MEDICAL TECHNOLOGIES CHAMELEON; CATHETER, CONTINUOUS FLUSH

AV MEDICAL TECHNOLOGIES CHAMELEON; CATHETER, CONTINUOUS FLUSH
Model Number CH05-40-75US
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, during the first inflation at 2 atm (atmosphere), the balloon burst longitudinally.The balloon looked and acted normal prior to inflation.There was no resistance encountered when advancing the device.The product separated into two or multiple separate pieces.However, all fragments of the balloon were retrieved.Assumed a 6fr introducer sheath was used.No excessive force was used.The catheter was not repaired.Saline and contrast were the cleaning agents used on the device.The balloon was inflated by inflation device (make and model) bard presto.Flushing was performed per instruction for use, and no issues were identified.The device did not pass through a previously deployed stent.There were no additional treatments or interventions required as a result of the event.A blood transfusion was not required.There was no reported patient injury.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Evaluation summary: medtronic conducted an investigation based upon all information received.One representative sample was available for evaluation.The evaluation found no potentially contributing factors.It was reported that there was a longitudinal balloon burst.The reported issue could not be confirmed.The most likely cause could not be identified because no related problem was detected with the device.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during the first inflation at 2 atm (atmosphere),the balloon burst longitudinally.The balloon looked and acted normal prior to inflation.There was no resistance encountered when advancing the device.The product separated into two or multiple separate pieces.However, all fragments of the balloon were retrieved.Assumed a 6fr introducer sheath was used.No excessive force was used.The catheter was not repaired.Saline and contrast mix was the cleaning agents used on the device.The balloon was inflated by inflation device (make and model) bard presto.Flushing was performed per instruction per use, and no issues were identified.The device did not pass through a previously deployed stent.There were no additional treatments or interventions required as a result of the event.A different balloon was used as a remedial action to finish the case.The procedure was completed.A blood transfusion was not required.There was no reported patient injury.

Brand Name
CHAMELEON
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
AV MEDICAL TECHNOLOGIES
21 habarzel street
tel-aviv 67770 16
IS  6777016
Manufacturer (Section G)
AV MEDICAL TECHNOLOGIES
21 habarzel street
tel-aviv 67770 16
IS   6777016
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key17701948
Report Number3011144059-2023-00007
Device Sequence Number6718941
Product Code KRA
UDI-Device Identifier10884521812260
UDI-Public10884521812260
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K170635
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/13/2023
Device Model NumberCH05-40-75US
Device Catalogue NumberCH05-40-75US
Device Lot Number22102777
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/18/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2023
Supplement Date Received by Manufacturer12/19/2023
Initial Report FDA Received Date09/07/2023
Supplement Report FDA Received Date01/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown